# SDR QXEA2011120101266

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL CONNECTOR PLUGS STA 15.0 BL0.  ACFT DOWN FOR C-CHECK.
